# SDR UALA2009012600264

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 53,732 hours, 19,702 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480U1
- Condition: Leaking
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FWD GALLEY WATER FIRE EXT LEAKING.  REPLACED WATER FIRE EXTINGUISHER.
